Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Tallahassee, FL

May 3, 20164 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at May 3, 2016, 5:45 PM EDT for 4 counties in Georgia. It was in force for 45 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2016, 5:45 PM EDT (21:45 UTC)
Expired
May 3, 2016, 6:30 PM EDT
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berrien County, GA, Brooks County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 10 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:50 PM EDTTSTM WND DMG6 Nw Valdosta, GAVERY LARGE OAK TREE UPROOTED ALONG NORTHLAKE DRIVE. FELL ONTO A HOUSE CAUSING SIGNIFICANT DAMAGE.
May 3, 5:50 PM EDTTSTM WND DMG6 Sse Hahira, GA8 TO 10 PROPERTIES IN THE STONE CREEK AREA WITH MANY UPROOTED TREES. UPDATES A PREVIOUS REPORT.
May 3, 5:50 PM EDTTSTM WND DMG6 Sse Hahira, GATREES AND LIMBS DOWN IN THE STONE CREEK AREA...REPORT POSTED TO WCTV FACEBOOK PAGE.
May 3, 6:01 PM EDTTSTM WND DMG2 Nw Valdosta, GATSTM WINDS DOWNED NUMEROUS TREES NEAR VALDOSTA
May 3, 6:01 PM EDTHAIL 1.752 Nw Valdosta, GAGOLF BALL SIZED HAIL REPORTED NEAR VALDOSTA
May 3, 6:17 PM EDTTSTM WND DMG3 Sse Lakeland, GASTRUCTURAL DAMAGE REPORTED ON SE SIDE OF LAKELAND NEAR OSCAR CARTER LANE. NUMEROUS TREES DOWN, SOME ON HOUSES.
May 3, 6:18 PM EDTTSTM WND DMG1 Se Lakeland, GATREES SNAPPED AND UPROOTED IN THE VICINITY OF JACKSON AVENUE IN LAKELAND. SEVERAL OF THESE TREES FELL INTO RESIDENCES AND ONTO VEHICLES...CAUSING DAMAGE. ALSO NUMEROUS TREES SNAPPED ALONG DARSEY AVENUE. LIKELY CAUSED BY A DOWNBURST.
May 3, 6:18 PM EDTTSTM WND DMG1 Sse Lakeland, GANUMEROUS TREES SNAPPED NEAR SOUTH VALDOSTA HIGHWAY SOUTH OF BURNT CHURCH ROAD...ONE TREE FELL THROUGH THE ROOF OF A HOME. LIKELY A DOWNBURST.
May 3, 6:18 PM EDTTSTM WND DMGLakeland, GATREES AND POWER LINES DOWN AS TWEETED BY A WALB VIEWER AND RELAYED BY THE STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:04 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WUUS52 KTAE 032145
SVRTAE
GAC019-027-173-185-032230-
/O.NEW.KTAE.SV.W.0108.160503T2145Z-160503T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EDT TUE MAY 3 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  EAST CENTRAL BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 545 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VALDOSTA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKELAND...VALDOSTA...I-75 AT EXIT 16...MOODY AIR FORCE BASE...
  REMERTON...MEIGS...STOCKTON...NAYLOR...COURTHOUSE...HANSELL...GREENWOOD...
  KINDERLOU...I-75 AT EXIT 22 AND BARRETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3086 8300 3085 8301 3085 8309 3083 8309
      3083 8310 3081 8311 3079 8338 3095 8342
      3112 8297 3087 8297
TIME...MOT...LOC 2145Z 255DEG 31KT 3087 8331 

HAIL...1.00IN
WIND...60MPH
 
$$

9-FOURNIER
2 follow-up statements
821 
WWUS52 KTAE 032202
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 PM EDT TUE MAY 3 2016

GAC027-032211-
/O.CAN.KTAE.SV.W.0108.000000T0000Z-160503T2230Z/
BROOKS GA-
602 PM EDT TUE MAY 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROOKS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL GEORGIA.

LAT...LON 3086 8300 3085 8301 3085 8309 3083 8309
      3083 8310 3081 8311 3081 8323 3098 8332
      3112 8297 3087 8297
TIME...MOT...LOC 2201Z 255DEG 31KT 3091 8315 

$$

GAC019-173-185-032230-
/O.CON.KTAE.SV.W.0108.000000T0000Z-160503T2230Z/
BERRIEN GA-LANIER GA-LOWNDES GA-
602 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN BERRIEN...LANIER AND NORTHEASTERN LOWNDES COUNTIES...

AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOODY AIR FORCE
BASE...OR 8 MILES EAST OF VALDOSTA...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKELAND...VALDOSTA...MOODY AIR FORCE BASE...MEIGS...STOCKTON...
COURTHOUSE...HANSELL...GREENWOOD...NAYLOR AND BARRETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3086 8300 3085 8301 3085 8309 3083 8309
      3083 8310 3081 8311 3081 8323 3098 8332
      3112 8297 3087 8297
TIME...MOT...LOC 2201Z 255DEG 31KT 3091 8315 

HAIL...1.75IN
WIND...60MPH
 
$$

9-FOURNIER
512 
WWUS52 KTAE 032211
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EDT TUE MAY 3 2016

GAC185-032221-
/O.CAN.KTAE.SV.W.0108.000000T0000Z-160503T2230Z/
LOWNDES GA-
611 PM EDT TUE MAY 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL GEORGIA.

LAT...LON 3087 8297 3087 8298 3086 8300 3085 8301
      3085 8302 3090 8302 3092 8304 3095 8304
      3095 8318 3102 8318 3103 8320 3112 8297
TIME...MOT...LOC 2211Z 255DEG 31KT 3093 8305 

$$

GAC019-173-032230-
/O.CON.KTAE.SV.W.0108.000000T0000Z-160503T2230Z/
BERRIEN GA-LANIER GA-
611 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN BERRIEN AND LANIER COUNTIES...

AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LAKELAND...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKELAND...MOODY AIR FORCE BASE...MEIGS...STOCKTON...COURTHOUSE...HANSELL
AND GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3087 8297 3087 8298 3086 8300 3085 8301
      3085 8302 3090 8302 3092 8304 3095 8304
      3095 8318 3102 8318 3103 8320 3112 8297
TIME...MOT...LOC 2211Z 255DEG 31KT 3093 8305 

HAIL...1.75IN
WIND...60MPH
 
$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:56 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 3, 3:56 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
356 PM EDT TUE MAY 3 2016

.NEAR TERM [Through Tonight]...

Thunderstorms were becoming more numerous in the early afternoon
across the area, but storm intensity was only increasing very
gradually. Individual cells were struggling to build much
reflectivity above 20,000 feet, suggesting that perhaps the mid-
level lapse rates are not as steep as what was sampled earlier by
our 12Z Tallahassee sounding. A slight risk of severe weather
continues for much of the northern half of the area from SPC, and
the environment does support the potential for some isolated severe
storms. Objective analysis and modifying the 12Z sounding for
current temperature and dewpoint spreads yields around 2000 j/kg of
SBCAPE, and effective deep layer shear is around 35-40 knots.
Therefore, there is still a chance some of the stronger storms this
afternoon could produce some large hail and damaging winds. Storm
coverage and intensity should diminish quickly after 00Z.

.SHORT TERM [Wednesday Through Thursday Night]...

An elongated +PV anomaly is clearly visible on WV imagery this
afternoon, stretching through the Ohio & Mississippi Valleys, and
the Central & Southern Plains. Another large, but more
consolidated anomaly can also be found on WV imagery entering the
Upper Mississippi Valley and Great Lakes region from the north. At
the surface, a cold front leads these features, draped down the
Appalachians and through the Southeast.

By Wednesday morning, the latter anomaly will force the former
into the Southeast, also just clearing the front through the
southeast Big Bend of Florida. Any rain still lingering tomorrow
morning will likely be around Dixie county and should finish up by
mid-morning. The latter anomaly will settle into the eastern CONUS
through the remainder of the period, yielding a large area of low
pressure centered over the Mid-Atlantic. Lower tropospheric
heights and temperatures between 2-4 standard deviations below
normal will result in a much cooler end to the week. Wednesday
will be the transition day with highs ranging from the upper 70s
north and west of the Flint and Apalachicola, to around 80 to the
east. Thursday will be the coolest afternoon with highs ranging
from the low 70s across Alabama and Georgia to the mid 70s
elsewhere. Overnight lows will range from the upper 50s to low 60s
on Wednesday night, down to the low 50s on Thursday night.

.LONG TERM [Friday Through Tuesday]...

Deep layer ridging will become entrenched through the extended
range, resulting in above average temperatures and no rainfall.

&&

.AVIATION [Through 18Z Wednesday]...

Numerous thunderstorms will develop after 18Z with local MVFR/IFR
cigs and vsbys in brief moderate to heavy rain as a cold front moves
slowly southeast across the region. There is a threat of damaging
hail with these thunderstorms as well as locally strong wind gusts.
Showers and thunderstorms will gradually diminish by 06Z-09Z as the
front moves southeast from the FL panhandle to north central FL.
Expect clearing skies and dry conditions 12Z-18Z Wed.

&&

.MARINE...

Cautionary level winds are expected late Wednesday through Friday
morning in the wake of a cold front. Otherwise, relatively light
winds and low seas will prevail.

&&

.FIRE WEATHER...

Although much drier conditions are expected over the next several
days, it should be cool enough in the afternoon to preclude
critical relative humidity levels. Thus, Red Flag conditions are
not expected. However, dispersion indices are expected to be
rather high Wednesday and Thursday due to deep mixing heights and
moderately strong transport winds.

&&

.HYDROLOGY...

Numerous showers and thunderstorms will result in 1 to 2 inches of
rain with locally higher amounts possible. Rain will generally fall
in the 12 hour period between 18Z today and 06Z Wednesday. Brief
heavy rainfall in urban areas may create some minor street flooding
but otherwise no hydrology related hazards are expected. Dry
conditions return on Wednesday and will continue for the next
several days.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   66  81  60  74  52 /  40  10   0   0   0
Panama City   67  77  64  74  58 /  20  10   0   0   0
Dothan        61  76  56  71  51 /  30   0   0   0   0
Albany        62  77  57  71  50 /  40  10   0   0   0
Valdosta      66  79  58  73  51 /  50  20   0   0   0
Cross City    70  80  63  76  52 /  60  40  10   0   0
Apalachicola  68  78  65  74  57 /  30  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Lamers
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Hollingsworth
MARINE...Harrigan
FIRE WEATHER...Harrigan
HYDROLOGY...Hollingsworth

In the hours before

Local storm report, May 3, 5:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             2 E TIFTON              31.45N 83.47W
05/03/2016  E1.50 INCH       TIFT               GA   TRAINED SPOTTER

            PING PONG BALL SIZE SPIKY HAIL REPORTED NEAR THE
            INTERSECTION OF HIGHWAYS 82 AND 319.

&&

08-LAMERS
Local storm report, May 3, 5:09 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SALE CITY               31.26N 84.02W
05/03/2016  E1.00 INCH       MITCHELL           GA   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL NEAR SALE CITY REPORTED
            AT 415PM

&&

RH
Local storm report, May 3, 5:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     SALE CITY               31.24N 83.94W
05/03/2016                   MITCHELL           GA   911 CALL CENTER

            TREE DOWN ALONG SALE CITY ROAD

&&

RH
Local storm report, May 3, 5:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
519 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             DOERUN                  31.32N 83.92W
05/03/2016  E1.00 INCH       COLQUITT           GA   PUBLIC

            PICTURE OF APPROXIMATELY QUARTER SIZE HAIL POSTED VIA
            SOCIAL MEDIA.

&&

08-LAMERS
Local storm report, May 3, 5:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
541 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     AVALANCHE        CRAWFORDVILLE           30.18N 84.37W
05/03/2016                   WAKULLA            FL   911 CALL CENTER

            REPORT OF TREE DOWN IN CRAWFORDVILLE APROX TIME

0400 PM     AVALANCHE        CRAWFORDVILLE           30.18N 84.37W
05/03/2016                   WAKULLA            FL   911 CALL CENTER

            REPORT OF TREE DOWN IN CRAWFORDVILLE AROUND 4PM

&&

RH
Local storm report, May 3, 5:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
543 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.37W
05/03/2016                   WAKULLA            FL   911 CALL CENTER

            REPORT OF TREE DOWN IN CRAWFORDVILLE APROX TIME

0400 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.37W
05/03/2016                   WAKULLA            FL   911 CALL CENTER

            REPORT OF TREE DOWN IN CRAWFORDVILLE AROUND 4PM.

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:04 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Worth26 min
May 3, 4:18 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Worth27 min
May 3, 4:38 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas37 min
May 3, 4:41 PM EDTSevere Thunderstorm WarningTAEColquitt, Irwin, Tift, Turner, Worth31 min
May 3, 4:52 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes38 min
May 3, 5:00 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Irwin, Tift13 min
May 3, 5:01 PM EDTSevere Thunderstorm WarningTAEIrwin, Tift, Turner, Worth13 min
May 3, 5:15 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes15 min
May 3, 5:18 PM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Turner, Worth31 min
May 3, 6:04 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin10 min
May 3, 6:27 PM EDTSevere Thunderstorm WarningTAELanier18 min
May 3, 6:45 PM EDTSevere Thunderstorm WarningTAEGrady30 min
May 3, 7:28 PM EDTSevere Thunderstorm WarningTAELee, Worth32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.